MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 6 FR, 60 CM, STRAIGHT; INTRODUCER SHEATH

CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 6 FR, 60 CM, STRAIGHT; INTRODUCER SHEATH
Catalog Number US-36060-F-ST-H
Medical Device Problem Codes Break (1069); Fracture (1260); Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause of the incident is unknown at the time of the initial report.The complaint device will be returned for evaluation and investigation.The manufacturing record review including examination of nonconformity reports (ncr) and changes/deviations (eco/ccid/deviation) will be done as part of root cause investigation.
 
Event or Problem Description
Event description: the sheath was placed in left groin and was up and over to the right lower extremity.The surgeon said the left groin was very scarred.Upon completion of the intervention the surgeon was removing the sheath when it met resistance due to the scar tissue.He noticed it started to unravel and eventually came apart.He then attempted to snare the fractured portion but was unsuccessful.He cut down on the left groin and was able to safely extract the fractured portion.The patient had no complications and was discharged the following day.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: attempted snare.Then surgical cut down to extract fractured portion.What is the next course of action?: surgical extraction was successful.As reported device codes: 1188: detachment of device or device component.Device/procedure outcome: procedure completed,unable to use device - attempted.

Brand Name
CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 6 FR, 60 CM, STRAIGHT
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse. 37
dresden, 01277
GM  01277
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL, SPOL. S R.O.
vazni 848
hradec kralove, 50003
EZ   50003
Manufacturer Contact
juliana vaz neurnberger
lauensteiner strasse. 37
dresden, 01277
GM   01277
MDR Report Key24980312
Report Number3003637635-2026-00006
Device Sequence Number16081920
Product Code DYB
UDI-Device Identifier04251244502140
UDI-Public04251244502140
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUS-36060-F-ST-H
Device Lot Number800418
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown